# SDR USAA950612

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 7436024
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT NR 63 - CREW NOTICED FLUCTUATION IN NR 1 ENGINE DURING CLIMB-OUT OF PHL.  FUEL FLOW/EPR AND N1 FLUCTUATIONS WERE NOTED ALONG WITH A SLIGHT OIL PRESSURE FLUCTUATION.  CREW RETURNED TO PHL WITH NR 1 ENGINE AT IDLE.  MAINTENANCE REPLACED FUEL PUMP AND FUEL CONTROL UNIT PER M/M 73-21-2.  RAN ENGINE AND LEAK CHECKS GOOD.  (M)
